MAUDE Adverse Event Report: COLLAGEN MATRIX, INC. BIA-GEN BIOACTIVE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE

COLLAGEN MATRIX, INC. BIA-GEN BIOACTIVE; MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Model Number CS-MCCBA-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint submitted through clinical data collection.Limited information provided and it is unlikely further information surrounding the patient or the event will be provided.Patient was part of clinical study as they were prevoiusly diagnosed with spondylolisthese in the lumbar region.Patient was also has a history of right knee arthritis.Bia-gen bioactive mineral collagen composite bioactive moldable strip product was used on patient for an unspecified surgery on (b)(6) 2023.The surgery was likley related to the spondylolisthese diagnosis.It was reported on (b)(6) 2024 the patient exhibited right hip pain in the groin, likely coming from the hip socket.Customer stated this was not an unexpected adverse event and did not consider this pain to be a severe adverse event.The intervention recommended was hip injection under fluoroscopic guidance and a referrel to total joint surgery; it was not specified when this intervention was started or completed.After consultation and mri with the total joint surgery specialist (date not specified), the patient was found to have "moderate hip joint arthrosis with superior labral tear and 8mm cyst over the lateral acetabulum." patient was prescribed over the counter pain meds (type of medication not specified), rest, and cortisone injection.No further details surrounding the steps taken to treat the event were provided.There was no further information provided on patient status or patient outcome and no additional information will be provided.

Brand Name
BIA-GEN BIOACTIVE
Common Device Name
MINERAL COLLAGEN COMPOSITE BIOACTIVE MOLDABLE
Manufacturer (Section D)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer (Section G)
COLLAGEN MATRIX, INC.
15 thornton road
oakland NJ 07436
Manufacturer Contact
peggy hansen
15 thornton road
oakland, NJ 07436
MDR Report Key22181534
Report Number2249852-2025-00008
Device Sequence Number8570463
Product Code MQV
UDI-Device Identifier00813954024110
UDI-Public(01)00813954024110(17)260331(10)MCCBASAN221203
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182074
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/31/2026
Device Model NumberCS-MCCBA-100
Device Catalogue NumberCS-MCCBA-100
Device Lot NumberMCCBASAN221203
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale